# SDR SWAA096415

- Difficulty date: October 5, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N664WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23495
- Aircraft time: 73,649 hours, 56,440 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 6552925
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FLAP SHOWED 30 (LANDING SELECTION) LT WING FLAP SHOWED 25.  FOUND TORQUE TUBE DAMAGED.  REMOVED AND REPLACED TORQUE TUBE PER MM.
